MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1040005B
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198); Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a trilogy 200 ventilator did not meet acceptance criteria of evaluation process.The device was not in use on a patient at the time of the occurrence.The trilogy 200 ventilator was returned to the manufacturer service center for evaluation.During the evaluation it was noted that the device failed a test step during testing and was returned to the technician for further evaluation.There were no significant event(s) in the error log(s).The root cause isn't confirmed at this time.Additionally, during the service of the device, the technician confirmed the device mac address label was added - original was illegible, universal porting block port, rear and front enclosure was damaged, and all were replaced unrelated to the reportable malfunction/issue.If any additional information is received, a follow-up report will be filed.
 
Additional Manufacturer Narrative
Previously reported by the manufacturer: the manufacturer received information alleging a trilogy 200 ventilator did not meet acceptance criteria of evaluation process.The device was not in use on a patient at the time of the occurrence.The trilogy 200 ventilator was returned to the manufacturer service center for evaluation.During the evaluation it was noted that the device failed a test step during testing and was returned to the technician for further evaluation.There were no significant event(s) in the error log(s).The root cause isn't confirmed at this time.Additionally, during the service of the device, the technician confirmed the device mac address label was added - original was illegible, universal porting block port, rear and front enclosure was damaged, and all were replaced unrelated to the reportable malfunction/issue.If any additional information is received, a follow-up report will be filed.New information: during the evaluation the device failed a test step for (dp purge valves and dp calibration: dp @ 10.00 cmh2o).Inconclusion the sensor board was replaced, and the device was recalibrated to address the issues.Device passed all testing.Additionally, the device failed a test step for check clock settings therefore the real time clock was reset to address the issue unrelated to the reported malfunction.Box h coding was updated.

Brand Name
TRILOGY 200
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23426539
Report Number2518422-2025-111455
Device Sequence Number9863591
Product Code CBK
UDI-Device Identifier00606959026445
UDI-Public(01)00606959026445
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1040005B
Device Catalogue Number1040005B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer12/31/2025
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown